Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 1, Pages 149–151 (Mi mz589)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On Borsuk"s Problem in $\mathbb R^3$

A. M. Raigorodskiia, Yu. A. Kalnishkan

a M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm589

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:1, 144–146

Bibliographic databases:

UDC: 515.1
Received: 13.11.2002

Citation: A. M. Raigorodskii, Yu. A. Kalnishkan, “On Borsuk"s Problem in $\mathbb R^3$”, Mat. Zametki, 74:1 (2003), 149–151; Math. Notes, 74:1 (2003), 144–146

Citation in format AMSBIB
\Bibitem{RaiKal03}
\by A.~M.~Raigorodskii, Yu.~A.~Kalnishkan
\paper On Borsuk''s Problem in $\mathbb R^3$
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 1
\pages 149--151
\mathnet{http://mi.mathnet.ru/mz589}
\crossref{https://doi.org/10.4213/mzm589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010689}
\zmath{https://zbmath.org/?q=an:1055.55004}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 1
\pages 144--146
\crossref{https://doi.org/10.1023/A:1025039721251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345863628}


Linking options:
  • http://mi.mathnet.ru/eng/mz589
  • https://doi.org/10.4213/mzm589
  • http://mi.mathnet.ru/eng/mz/v74/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Raigorodskii A.M., “The Borsuk partition problem: the seventieth anniversary”, Math. Intelligencer, 26:3 (2004), 4–12  crossref  mathscinet  zmath  isi  scopus  scopus
    2. A. M. Raigorodskii, “Around Borsuk's Hypothesis”, Journal of Mathematical Sciences, 154:4 (2008), 604–623  mathnet  crossref  mathscinet  zmath  elib
    3. A. B. Kupavskii, A. M. Raigorodskii, “Partition of Three-Dimensional Sets into Five Parts of Smaller Diameter”, Math. Notes, 87:2 (2010), 218–229  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Raigorodskii A.M., “Predislovie redaktora nomera”, Trudy Moskovskogo fiziko-tekhnicheskogo instituta, 4:1-13 (2012), 4–11  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:345
    Full text:191
    References:55
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021